# SDR IPXA2023011789997

- Difficulty date: December 30, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,866 hours, 18,436 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  MAJOR REPAIR.   RT WING FIXED L/E BEADED DOUBLER CRACKED AT APPX. STA XOS-635.  REMOVED, FABRICATED, REPAIRED THE CRACKED BEADED DOUBLER AT STA XOS-635 IAW SRM 57-40-02 REPAIR 15 FIG 205, REV 69.01.  (MAJOR)
